MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT PLUS; YELLOPORT PLUS 5X70 CANNULA + LUER

SURGICAL INNOVATIONS LTD YELLOPORT PLUS; YELLOPORT PLUS 5X70 CANNULA + LUER
Model Number YC0507001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
After receipt, the customer found that the device was labelled "sterile r", with a due date, and disposable symbol on the label despite non sterile device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Urgent field safety notice revised on 20th january to add an additional part number/lot number.Part number:: ea10nh.Description: hasson adaptor 10mm.Lot number: 734029.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Urgent field safety notice revised on 20th january to add an additional part number/lot number.Part number:: ea10nh.Description: hasson adaptor 10mm.Lot number: 734029.Corrected to remove "5 day", first report type should have been 'initial' when first reported on 17th january 2022, and changed to follow up report 2.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Urgent field safety notice revised on 20th january to add an additional part number/lot number.Part number:: ea10nh; description: hasson adaptor 10mm; lot number: 734029.Revised urgent field safety notice is attached to this report.G6 reporting corrected to remove "5 day", first report type should have been 'initial' when first reported on 17th january2022, and changed to follow up report 2.Investigation report attached to this report.

Brand Name
YELLOPORT PLUS
Common Device Name
YELLOPORT PLUS 5X70 CANNULA + LUER
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 c;ayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
Manufacturer (Section G)
SURGICAL INNOVATIONS LTD
clayton wood house
clayton wood bank
leeds, wst yorkshire LS16 6QZ
UK   LS16 6QZ
Manufacturer Contact
stephen seed
clayton wood house
clayton wood bank
leeds, west yorkshire LS16 -6QZ
UK   LS16 6QZ
MDR Report Key13265034
Report Number9680952-2022-00001
Device Sequence Number6062000
Product Code GCJ
UDI-Device Identifier05051986001890
UDI-Public05051986001890
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberYC0507001
Device Lot Number735652
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2022
Supplement Date Received by Manufacturer01/13/2022
01/13/2022
01/13/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date02/02/2022
02/25/2022
03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown